MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through results of a clinical trial that two months and and seventeen days post an index procedure using a drug-coated balloon catheter on the left upper arm for stenosis, the subject allegedly had an adverse event of recurrence of stenosis on the basilic vein.It was further reported that the adverse event relationship was not related to the device and procedure but definitely related to the av access circuit.Reportedly, a standard percutaneous transluminal angioplasty was used for re-intervention on the target lesion basilic vein with initial stenosis 70% and final residual stenosis 30%.Furthermore, the re-intervention was successful and the current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (medical device model #), g3, h6 (patient, method).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through results of a clinical trial that two months and seventeen days post index procedure using a drug coated balloon catheter on the left upper arm for stenosis, the subject had an adverse event of recurrence of stenosis on the basilic vein.It was further reported that the adverse event relationship was not related to the device and procedure but definitely related to the av access circuit.Reportedly, a standard percutaneous transluminal angioplasty was used for reintervention on the target lesion basilic vein with initial stenosis 70% and final residual stenosis 30%.Furthermore, the reintervention was successful.Additional information was received and it was reported that the subject had adverse events of restenosis of basilic vein and thrombosis in the gortex.The relativity of the adverse event is not related to the device and procedure but definitely related to the av access circuit and the re intervention was performed.However, the current status of the patient was unknown.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20543261
Report Number3006513822-2024-00074
Device Sequence Number7459381
Product Code PRC
UDI-Device Identifier00801741135460
UDI-Public(01)00801741135460(11)230721(17)250612(10)GFHR0974
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model Number9010
Device Catalogue NumberLX3575860V
Device Lot NumberGFHR0974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight49 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American